User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Wolf, T.; Lohmann, B.; Eid, R.; Kotyczka, P. 
Title:
Passivity and Structure Preserving Order Reduction of Linear Port-Hamiltonian Systems using Krylov subspaces 
Journal title:
European Journal of Control 
Year:
2010 
Journal volume:
16 
Year / month:
2010-07 
Month:
Jul 
Journal issue:
Pages contribution:
401-406 
Covered by:
Web of Science 
Reviewed:
ja 
Language:
en 
Fulltext / DOI:
Publisher:
Lavoisier 
Status:
Erstveröffentlichung 
Accepted:
19.02.2010 
TUM Institution:
Lehrstuhl für Regelungstechnik 
Format:
Bild/Text 
versions